Yunus Zeytuncu, Ph.D.
Research Areas:Complex Geometry, Operator Theory, Several Complex Variables
Biography and Education
Yunus earned his Ph.D. from the Ohio State University in 2010. He was a visiting assistant professor at Texas A&M University before joining the University of Michigan-Dearborn in 2013. As a research mathematician, he works in several complex variables, operator theory, and complex geometry. In addition to his regular teaching and research activities at the University of Michigan-Dearborn, Yunus also coordinates the NSF REU Site in Mathematical Analysis and Applications and directs the Center for Mathematics Education. In 2019, he received the Distinguished Teaching Award from the Michigan Section of the Mathematical Association of America (MAA). In 2021, he was selected the Michigan Professor of the Year by the Michigan Association of State Universities.
PhD Institution: Mathematics, Ohio State University, 2010
Bosch, Henry; Gonzales, Tyler; Spinelli, Kamryn; Udell, Gabe; Zeytuncu, Yunus E. A Tauberian approach to Weyl's law for the Kohn Laplacian on spheres. Canad. Math. Bull. 65 (2022), no. 1, 134–154.
Fan, Colin; Kim, Elena; Zeytuncu, Yunus E. A Tauberian approach to an analog of Weyl's law for the Kohn Laplacian on compact Heisenberg manifolds. Complex Anal. Synerg. 8 (2022), no. 1, Paper No. 4, 7 pp.
Sahutoglu, Sonmez; Zeytuncu, Yunus E. On compactness and Lp-regularity in the dbar-Neumann problem. Bull. Lond. Math. Soc. 53 (2021), no. 5, 1357–1364.
Zeytuncu, Yunus E. A survey of the Lp regularity of the Bergman projection. Complex Anal. Synerg. 6 (2020), no. 2, Paper No. 19, 7 pp
Bansil, Mohit; Zeytuncu, Yunus E. An analog of the Weyl law for the Kohn Laplacian on spheres. Complex Anal. Synerg. 6 (2020), no. 1, Paper No. 1, 6 pp.
Harrington, Phillip S.; Zeytuncu, Yunus E. Lp mapping properties for the Cauchy-Riemann equations on Lipschitz domains admitting subelliptic estimates. Complex Var. Elliptic Equ. 64 (2019), no. 3, 369–385.
Chen, Liwei; Zeytuncu, Yunus E. Smoothing properties of the Friedrichs operator on Lp spaces. Internat. J. Math. 29 (2018), no. 1, 1850004, 16 pp.
Straube, Emil J.; Zeytuncu, Yunus E. Sobolev estimates for the complex Green operator on CR submanifolds of hypersurface type. Invent. Math. 201 (2015), no. 3, 1073–1095.